# SDR FDEA201210233710

- Difficulty date: October 23, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 68,813 hours, 14,785 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CAT 3 AUTOLAND CHECK, ACFT LANDED SLIGHTLY RIGHT OF CENTERLINE. ON NOSE WHEEL TOUCHDOWN, ACFT MADE AN AGGRESSIVE BID LEFT TO CENTERLINE.  ACFT BEGAN TO SHAKE FOLLOWED BY CENTER GEAR MALFUNCTION AND FEW SECONDS LATER HYD 3 FAIL LEVEL 2 ALERT.    CLG DRAG BRACE  FAILURE, RETRACT ACTUATOR FAILURE, CLG ASSY TRANSLATED AFT OF GEAR WELL CAUSING SKIN DAMAGE. CLG STRUT  DOORS DAMAGED, NR 3 HYD SYS DEPLETED TO 0.  ENGINE NR 3 HYD PUMPS PROBABLE CAVITATION, AND HYD SYS NR 3 FILTERS PROBABLE CHANGE.  REPAIR ACCOMPLISHED PER E.A. T1-5430-  163925. CLG R&R ACCOMPLISHED PER W.I.C. 32T1904. FUN  CTIONAL TEST ACCOMPLISHED PER E.A. 1-3215-161680.
